Alert archive / Kansas / Wind Advisories in 2019

Wind Advisory 23, NWS Wichita, KS

December 9, 201917 counties in Kansas

NWS Wichita, KS issued this wind advisory at Dec 9, 2019, 3:23 AM CST for 17 counties in Kansas. It took effect at Dec 9, 2019, 5:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2019, 3:23 AM CST (09:23 UTC)
In effect from
Dec 9, 2019, 5:00 AM CST
Expired
Dec 9, 2019, 12:00 PM CST
In force
7 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Butler County, KS, Chase County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2540 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

909 
WWUS73 KICT 090923
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
323 AM CST Mon Dec 9 2019

KSZ051-091800-
/O.NEW.KICT.WI.Y.0023.191209T1100Z-191209T1800Z/
/O.CON.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
McPherson-
Including the city of McPherson
323 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...
...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...For the Dense Fog Advisory, visibilities of one quarter
  mile or less. For the Wind Advisory, north winds 25 to 35 mph 
  with gusts up to 45 mph expected.

* WHERE...McPherson County.

* WHEN...For the Dense Fog Advisory, until 8 AM CST this 
  morning. For the Wind Advisory, until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

KSZ032-033-047>050-067-091800-
/O.NEW.KICT.WI.Y.0023.191209T1100Z-191209T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-Reno-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
and Hutchinson
323 AM CST Mon Dec 9 2019

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Saline, Rice and 
  Reno Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Strong crosswinds will occur on east west roads, including I-70.
 
* ADDITIONAL DETAILS...drivers of high profile vehicles on east
  west roads will need to be especially alert this morning. The 
  onset of the higher winds will likely be abrupt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ052-053-068>071-083-092>095-098-099-091400-
/O.CON.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Sedgwick-Sumner-
Cowley-Elk-Wilson-Chautauqua-Montgomery-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Derby, 
Haysville, Bel Aire, Park City, Valley Center, Wichita, 
Wellington, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Neodesha, Fredonia, Sedan, Cedar Vale, Coffeyville, 
and Independence
323 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Visibility one-quarter mile or less in dense fog.

* WHERE...Portions of central, south-central, east-central and 
  southeast Kansas.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility. 
  Also, watch for slick spots west of the Flint Hills where 
  temperatures are near freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
4 follow-up statements
144 
WWUS73 KICT 091207
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
607 AM CST Mon Dec 9 2019

KSZ051-091800-
/O.CAN.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
/O.CON.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
McPherson-
Including the city of McPherson
607 AM CST Mon Dec 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...McPherson County.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Use caution if driving a high-profile vehicle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ052-068-083-092-091315-
/O.CAN.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
Marion-Harvey-Sedgwick-Sumner-
Including the cities of Hillsboro, Marion, Peabody, Newton, 
Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, 
and Wellington
607 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY IS CANCELLED...

Visibilities have improved, allowing the dense fog advisory to be
cancelled.

$$

KSZ072-096-100-091400-
/O.EXA.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
Allen-Neosho-Labette-
Including the cities of Iola, Humboldt, Chanute, and Parsons
607 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING...

* WHAT...Visibility one-quarter mile or less.

* WHERE...Allen, Neosho and Labette Counties.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

KSZ053-069>071-093>095-098-099-091400-
/O.CON.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
Chase-Butler-Greenwood-Woodson-Cowley-Elk-Wilson-Chautauqua-
Montgomery-
Including the cities of Cottonwood Falls, Strong City, El Dorado,
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, 
Winfield, Arkansas City, Howard, Moline, Longton, Grenola, 
Neodesha, Fredonia, Sedan, Cedar Vale, Coffeyville, 
and Independence
607 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Visibility one-quarter mile or less.

* WHERE...Southeast Kansas.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.
  Also, watch for slick spots along and west of the Flint Hills
  where temperatures are near freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

KSZ032-033-047>050-067-091800-
/O.CON.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-Reno-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
and Hutchinson
607 AM CST Mon Dec 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Saline, Rice and 
  Reno Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Strong crosswinds will occur on east west roads, 
  including I-70. 

* ADDITIONAL DETAILS...Drivers of high profile vehicles will need
  to be especially alert this morning. The onset of the higher 
  winds will likely be abrupt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
980 
WWUS73 KICT 091233
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
633 AM CST Mon Dec 9 2019

KSZ052-068-082-083-091-092-091800-
/O.EXA.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
Marion-Harvey-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Hillsboro, Marion, Peabody, Newton, 
Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Anthony, Harper, Attica, and Wellington
633 AM CST Mon Dec 9 2019

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Marion, Harvey, Kingman, Sedgwick, Harper and Sumner 
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Strong crosswinds will occur on mainly east-west roads.

* ADDITIONAL DETAILS...Drivers of high profile vehicles will 
  need to be especially alert this morning. The onset of the 
  higher winds will likely be abrupt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ053-069>072-093>096-098>100-091400-
/O.CON.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
Chase-Butler-Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-
Chautauqua-Montgomery-Labette-
Including the cities of Cottonwood Falls, Strong City, El Dorado,
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, 
Coffeyville, Independence, and Parsons
633 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Visibility one-quarter mile or less.

* WHERE...Southeast Kansas.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibilities.
  Also, slick spots are possible generally along and west of the
  Flint Hills where temperatures are near freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

KSZ032-033-047>051-067-091800-
/O.CON.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, and Hutchinson
633 AM CST Mon Dec 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Central and north-central Kansas.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong crosswinds will occur on mainly east-west roads.

* ADDITIONAL DETAILS...Drivers of high profile vehicles will 
  need to be especially alert this morning. The onset of the 
  higher winds will likely be abrupt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
602 
WWUS73 KICT 091327
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
727 AM CST Mon Dec 9 2019

KSZ053-069-093-091800-
/O.CAN.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
/O.EXA.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
Chase-Butler-Cowley-
Including the cities of Cottonwood Falls, Strong City, El Dorado,
Augusta, Andover, Rose Hill, Winfield, and Arkansas City
727 AM CST Mon Dec 9 2019

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...Northwest winds 25 to 35 mph, with gusts up to 45 mph.

* WHERE...Chase, Butler and Cowley Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong crosswinds will occur on mainly east-west roads.

* ADDITIONAL DETAILS...Drivers of high profile vehicles will 
  need to be especially alert this morning. The onset of the 
  higher winds will likely be abrupt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ070>072-094>096-098>100-091430-
/O.CAN.KICT.FG.Y.0025.000000T0000Z-191209T1400Z/
Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery-
Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, 
Chanute, Sedan, Cedar Vale, Coffeyville, Independence, 
and Parsons
727 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY IS CANCELLED...

The threat for widespread dense fog has ended.

$$

KSZ032-033-047>052-067-068-082-083-091-092-091800-
/O.CON.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Reno-Harvey-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Hutchinson, Newton, 
Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Anthony, Harper, Attica, and Wellington
727 AM CST Mon Dec 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds 25 to 35 mph, with gusts up to 45 mph.

* WHERE...Central, north-central and south-central Kansas.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong crosswinds will occur on mainly east-west roads.

* ADDITIONAL DETAILS...Drivers of high profile vehicles will 
  need to be especially alert this morning. The onset of the 
  higher winds will likely be abrupt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
262 
WWUS73 KICT 091756
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
1156 AM CST Mon Dec 9 2019

KSZ032-033-047>053-067>069-082-083-091>093-091900-
/O.EXP.KICT.WI.Y.0023.000000T0000Z-191209T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-Cowley-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, Wellington, 
Winfield, and Arkansas City
1156 AM CST Mon Dec 9 2019

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

Gusty northwest winds will continue to subside as we move through
the afternoon hours.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Dec 9, 3:15 AM CST, 8 minutes earlier.

Area forecast discussion, Dec 9, 3:15 AM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
315 AM CST Mon Dec 9 2019

.SHORT TERM...(Today through Wednesday night)
Issued at 309 AM CST Mon Dec 9 2019

Today-tonight:
Leading wind shift with cold front should be in the vicinity of
KICT around daybreak and push through southeast KS this morning.
Anticipate gusty north-northwest winds will reach advisory
criteria in at least central KS. A couple of upstream observations
in Nebraska gusted to 50 kts. Hoisted wind advisory for central KS
counties and will await more confirmation before expanding south.
Of note, for simplicity, there is overlap with dense fog advisory
for McPherson county, due to uncertainty of arrival of high winds.
Fog will obviously dissipate with arrival of strong winds. Also
anticipate fog advisory will be cancelled early in the west, with
onset of more westerly surface winds.

High temperatures in southeast KS will likely be at the onset of
the period, with falling temperatures this morning. Winds decrease
rapidly late afternoon through sunset for most areas. Given very
light winds, clear skies and dew points in the teens, went with
the cooler guidance despite the westerly component, thinking
radiational cooling will be the predominate factor on low
temperatures.

Tuesday-Wednesday:
After the cool start, 850MB warm air advection develops Tuesday
afternoon and continues through Wednesday night. Thinking the dry
air on Tuesday should allow for decent diurnal range, especially
in the west. -Howerton

.LONG TERM...(Thursday through Sunday)
Issued at 309 AM CST Mon Dec 9 2019

Increasingly zonal flow will dominate this time frame, with
periodic waves moving through the fast flow. Maintained mention of
mostly wintry precipitation on Sunday. As alluded to in WPC
extended range discussion, model spread increases markedly during
this period so not inclined to stray far from initialization
grids. For Thursday-Saturday, if the dry conditions hold and in
absence of extensive clouds, suspect high temperatures are a bit
too cool. Confidence that temperatures might be warmer than
forecast is highest on Friday. -Howerton

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1112 PM CST Sun Dec 8 2019

Calm winds and high moisture is creating conditions for some
patchy dense fog to develop over parts of the region. This will
mainly affect the HUT and ICT terminals with SLN and CNU unlikely
to get much fog. This fog is not expected to bring the HUT or ICT
terminals below MVFR. A cold front will be moving through the
region during the night. As this front moves through, the fog will
quickly dissipate and the winds will kick around to the north and
west. This front is expected to come through close to sunrise.
Winds will become gusty during the day Monday and will remain
gusty until close to sunset.

Metzger

&&

.FIRE WEATHER...
Issued at 309 AM CST Mon Dec 9 2019

Given the strong/gusty winds today, GFDI values will be very high
for nearly the entire area this morning and into the afternoon.
-Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    38  20  47  27 /  10   0   0   0
Hutchinson      37  17  47  25 /  10   0   0   0
Newton          36  21  43  26 /  10   0   0   0
ElDorado        37  20  44  28 /  10   0   0   0
Winfield-KWLD   40  21  47  28 /   0   0   0   0
Russell         35  19  44  23 /  10   0   0   0
Great Bend      36  17  46  24 /  10   0   0   0
Salina          35  19  43  25 /  10   0   0   0
McPherson       35  18  45  25 /  10   0   0   0
Coffeyville     46  22  45  26 /   0   0   0   0
Chanute         45  20  44  27 /  10   0   0   0
Iola            44  20  43  26 /  10   0   0   0
Parsons-KPPF    46  19  45  27 /  10   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 8 AM CST this morning for KSZ051>053-
068>071-083-092>095-098-099.

Wind Advisory until noon CST today for KSZ032-033-047>051-067.

&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...ELM
FIRE WEATHER...PJH
Hazardous weather outlook, Dec 8, 3:29 PM CST, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
329 PM CST Sun Dec 8 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092130-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
329 PM CST Sun Dec 8 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered snow flurries are possible early Monday morning across
portions of central Kansas but no accumulation is expected.

Very high grassland fire danger is possible Monday afternoon across
much of the area due to strong and gusty northwest winds.

Another weather system could bring snow to the region on Sunday.
There is a lot of uncertainty this far out in time on the track for
this system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 2:05 AM CSTDense Fog AdvisoryICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 11 more5 hr

Nearby

Wind Advisories in Kansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.